advertisement
Question
Posted by: sandra | 2004/11/22

Duromine

Hi Doc

My doctor prescribed Duromine for me, only for one month to help with my weight loss. Today is my first day and I feel a bit light headed and different, nothing major. I just want to know will this feeling continue or will I begin to feel better after a few days. Will I gain all the weight if I go on eating my healthy slimming diet after i stop with the duromine? Any help will be appreciated.

Thank you, I will only use it for a month, and not in long run and my doc is also monitoring my weight loss.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Sandra
All medications can have side-effects, some of which wear off in time, so you need to see if you still feel dizzy after another week. In such a case, you need to discuss this with your prescribing dr. You should not regain weight if you continue with an energy-reduced, balanced slimming diet even when you stop taking the medication.
So keep a check on these side-effects and get back to the dr if you still feel dizzy after another week.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement